Alert archive / Missouri / Severe Thunderstorm Warnings in 1998

Severe Thunderstorm Warning 237, NWS Springfield, MO

June 20, 1998Hickory County, Polk County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 20, 1998, 1:30 AM CDT for Hickory County, Polk County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 1998, 1:30 AM CDT (06:30 UTC)
Expired
Jun 20, 1998, 2:20 AM CDT
In force
50 min
Issued by
NWS Springfield, MO
Area
Whole counties

Counties Hickory County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:30 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 1998-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 1998-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2710 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WUUS1 KSGF 200631 RRA
SVRSGF
MOC085-167-200720-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 AM CDT SAT JUN 20 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HICKORY COUNTY IN CENTRAL MISSOURI
  NORTHERN POLK COUNTY IN SOUTHWESTERN MISSOURI

* UNTIL 220 AM CDT

* AT 127 AM DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
  OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL THE
  SIZE OF NICKELS.  THIS STORM WAS LOCATED 5 MILES EAST OF
  COLLINS...OR ALONG THE ST. CLAIR/HICKORY COUNTY LINE AND WAS MOVING
  EAST SOUTHEAST AROUND 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEAUBLEAU AND HUMANSVILLE BY 140 AM
  FLEMINGTON AND ELKTON BY 150 AM

VERY HEAVY RAINFALL MAY ALSO ACCOMPANY THE STORMS.  THE HEAVY RAIN MAY
CAUSE MINOR FLOODING TO DEVELOP IN URBAN AND OTHER POOR DRAINAGE AREAS.

GORDON/SCHMIDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:39 PM CDT, 10 hours 51 minutes earlier.

Area forecast discussion, Jun 19, 2:39 PM CDT, 10 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 PM CDT FRI JUN 19 1998

SCATTERED CU MAKING A RETURN TO CWA FROM THE SOUTHWEST. SOME VERTICAL
DEVELOPMENT BUT THE CAP IS STILL HOLDING FOR NOW. SATELLITE SHOWS
SEVERAL BOUNDARIES ON WHICH THE CU IS FORMING BUT MOISTURE IS LIMITED
TO THE 95H TO 85H LEVELS. SFC ANALYSIS HAS WARM FRONT SLOWLY DRIFTING
NORTH BUT THE BEST WINDS AT THE LOWER LEVELS APPEARS TO BE THRU
CENTRAL OKLAHOMA TO CENTRAL KANSAS.

NGM IS HAVING A REAL PROBLEM WITH THE MOISTURE FIELDS ON THIS RUN.
INSISTS THAT NOAH WILL HAVE TO BUILD AN ARK FOR SOUTHERN MO.  PREFER
THE ETA AND THE AVN IS EVEN BETTER. AVN ALSO PICKED UP ON THE
MOISTURE ALREADY IN SE KANSAS MOVING IT TO CENTRAL MO BY 12Z. THIS IN
LINE WITH THE SLOW PROGRESSION OF THE WARM FRONT OVER SOUTHWEST MO.
THE BEST LOW LEVEL JET SETS UP ACROSS WESTERN OK INTO CENTRAL KS
AHEAD OF THE DRY LINE. THIS JET DOES NOT TURN TO MO UNTIL 12Z SAT AT
WHICH TIME THE FRONT SHOULD PUSH THRU SW MO AND CENTRAL MO LATER IN
THE DAY.

LOOK FOR SCATTERED SHOWERS FOR MOST OF THE CWA STARTING LATE THIS
EVENING AND SPREADING NORTH AND EAST BY MORNING. WITH THE HIGH
DEWPOINTS AND THE INSTABILITY ALREADY PRESENT IT WILL NOT TAKE MUCH
TO BREAK THE CAP. ALL MODELS BRING IN PRECIP AND WILL NEED AT LEAST
CHANCE POPS THRU AT LEAST 3RD PERIOD. A 70H SHORT WAVE MOVES NE INTO
THE BUILDING RIDGE BUT THE GREATEST THREAT SHOULD BE ACROSS NORTHERN
MO.  STILL CANNOT DISCOUNT THE FACT THAT EVEN A SMALL FEATURE WILL
TRIGGER CONVECTIVE ACTIVITY.

RECOMMENDATIONS FOR TONIGHT (FOR COORDINATION PURPOSES)

JLN/SE KS/SGF/UNO...INCREASING CLOUDS WITH 30 PERCENT CHANCE FOR
SHOWERS AND THUNDERSTORMS. LOW IN THE LOWER 70S. SOUTH WIND 5 TO 10
MPH.

AIZ/VIH...PARTLY CLOUDY AND MILD. LOWS IN THE UPPER 60S TO AROUND 70.
SOUTHWEST WIND AT 5 TO 10 MPH.

CCF

SGF EB 070/091 072/092 072 22343
JLN EB 072/093 072/095 073 22433

DUSTY

In the hours before

Special weather statement, Jun 19, 10:29 PM CDT, 3 hours 1 minute before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>092-094-098-200430-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT FRI JUN 19 1998

...TORNADO WATCH NUMBER 620 HAS BEEN REPLACED BY SEVERE THUNDERSTORM
WATCH 622 WHICH IS IN EFFECT UNTIL 4 AM CDT...

INCLUDING THE TOWNS OF...

PITTSBURG         ROLLA             LEBANON           JOPLIN
SPRINGFIELD       FORT SCOTT        NEVADA            CAMDENTON
FORT LEONARD WOOD LAMAR             BOLIVAR           SALEM
MARSHFIELD        COLUMBUS

A WARM FRONT CONTINUED TO MOVE NORTH THROUGH SOUTHERN MISSOURI. VERY
MOIST AND UNSTABLE AIR IN COMBINTAION WITH THE FRONT HAS PROMPTED A
SEVERE THUNDERSTORM WATCH FOR PORTIONS EXTREME SOUTHEAST KANSAS AND
CENTRAL AND SOUTHERN MISSOURI.

THE SEVERE THUNDERSTORM WATCH AREA IS GENERALLY ALONG AND NORTH OF A
LINE FROM NEOSHO THROUGH GALENA TO ALTON.

STAY TUNED TO THIS STATION FOR UPDATES AND POSSIBLE WARNINGS IN AND
NEAR THE WATCH AREA.

SCHMIDT
Special weather statement, Jun 19, 10:29 PM CDT, 3 hours 1 minute before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>092-094-098-200430-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT FRI JUN 19 1998

...TORNADO WATCH NUMBER 620 HAS BEEN REPLACED BY SEVERE THUNDERSTORM
WATCH 622 WHICH IS IN EFFECT UNTIL 4 AM CDT...

INCLUDING THE TOWNS OF...

PITTSBURG         ROLLA             LEBANON           JOPLIN
SPRINGFIELD       FORT SCOTT        NEVADA            CAMDENTON
FORT LEONARD WOOD LAMAR             BOLIVAR           SALEM
MARSHFIELD        COLUMBUS

A WARM FRONT CONTINUED TO MOVE NORTH THROUGH SOUTHERN MISSOURI. VERY
MOIST AND UNSTABLE AIR IN COMBINTAION WITH THE FRONT HAS PROMPTED A
SEVERE THUNDERSTORM WATCH FOR PORTIONS EXTREME SOUTHEAST KANSAS AND
CENTRAL AND SOUTHERN MISSOURI.

THE SEVERE THUNDERSTORM WATCH AREA IS GENERALLY ALONG AND NORTH OF A
LINE FROM NEOSHO THROUGH GALENA TO ALTON.

STAY TUNED TO THIS STATION FOR UPDATES AND POSSIBLE WARNINGS IN AND
NEAR THE WATCH AREA.

SCHMIDT
Special weather statement, Jun 19, 10:53 PM CDT, 2 hours 37 minutes before
MOZ055>058-069>071-081>083-092-098-201145-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT FRI JUN 19 1998

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF CENTRAL AND SOUTH
CENTRAL MISSOURI THROUGH THE REST OF TONIGHT...

INCLUDING THE TOWNS OF...

ROLLA             LEBANON           CAMDENTON         FORT LEONARD
WOOD
SALEM             WARSAW            VERSAILLES

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PORTIONS OF CENTRAL AND
SOUTH CENTRAL MISSOURI.  THE STORMS HAVE ALREADY HAD A HISTORY OF
TORRENTIAL DOWNPOURS.  THESE STORMS ARE SLOW MOVING AND NEW STORMS
WILL LIKELY DEVLOP OVER THE SAME AREA. THIS WILL PRODUCE THE
POTENTIAL FOR LOCAL FLASH FLOODING IN THE MENTIONED AREA.

PEOPLE IN THE WATCH AREA THAT LIVE NEAR FLOOD PRONE AREAS SHOULD BE
ALERT AND STAY TUNED FOR POSSIBLE WARNINGS. TAKE QUICK ACTION IF
FLOODING IS OBSERVED. IF YOU ENCOUNTER A FLOODED ROADWAY...TURN
AROUND AND SEEK A SAFER ROUTE.

PEOPLE SHOULD AVOID LOW WATER CROSSINGS AT ALL COST SINCE MOST
FLOODING DEATHS OCCUR IN THESE AREAS. NEVER ATTEMPT TO CROSS FLOODED
ROADWAYS.   PEOPLE CAMPING ALONG FLOOD PRONE RIVERS OR CREEKS SHOULD
BE ESPECIALLY AWARE OF RISING WDATER AND SEEK HIGHER GROUND IF
NECESSARY.

SCHMIDT
Special weather statement, Jun 19, 10:53 PM CDT, 2 hours 37 minutes before
MOZ055>058-069>071-081>083-092-098-201145-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT FRI JUN 19 1998

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF CENTRAL AND SOUTH
CENTRAL MISSOURI THROUGH THE REST OF TONIGHT...

INCLUDING THE TOWNS OF...

ROLLA             LEBANON           CAMDENTON         FORT LEONARD
WOOD
SALEM             WARSAW            VERSAILLES

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PORTIONS OF CENTRAL AND
SOUTH CENTRAL MISSOURI.  THE STORMS HAVE ALREADY HAD A HISTORY OF
TORRENTIAL DOWNPOURS.  THESE STORMS ARE SLOW MOVING AND NEW STORMS
WILL LIKELY DEVLOP OVER THE SAME AREA. THIS WILL PRODUCE THE
POTENTIAL FOR LOCAL FLASH FLOODING IN THE MENTIONED AREA.

PEOPLE IN THE WATCH AREA THAT LIVE NEAR FLOOD PRONE AREAS SHOULD BE
ALERT AND STAY TUNED FOR POSSIBLE WARNINGS. TAKE QUICK ACTION IF
FLOODING IS OBSERVED. IF YOU ENCOUNTER A FLOODED ROADWAY...TURN
AROUND AND SEEK A SAFER ROUTE.

PEOPLE SHOULD AVOID LOW WATER CROSSINGS AT ALL COST SINCE MOST
FLOODING DEATHS OCCUR IN THESE AREAS. NEVER ATTEMPT TO CROSS FLOODED
ROADWAYS.   PEOPLE CAMPING ALONG FLOOD PRONE RIVERS OR CREEKS SHOULD
BE ESPECIALLY AWARE OF RISING WDATER AND SEEK HIGHER GROUND IF
NECESSARY.

SCHMIDT
Special weather statement, Jun 20, 12:21 AM CDT, 1 hour 9 minutes before
MOZ055>056-081>083-092-098-200815-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SAT JUN 20 1998

...IN MISSOURI...

BENTON            DENT              LACLEDE           MORGAN
SHANNON           TEXAS             WRIGHT

INCLUDING THE TOWNS OF...

LEBANON           SALEM             WARSAW            VERSAILLES
HOUSTON           EMINENCE          HARTVILLE

FLASH FLOOD WARNINGS HAVE EXPIRED FOR SOUTHERN LACLEDE AND NORTHERN
WRIGHT COUNTY.

FLASH FLOOD WARNINGS CONTINUE FOR DENT... SHANNON AND TEXAS COUNTIES
UNTIL 110 AM. ALSO FLASH FLOOD WARNINGS CONTINUE FOR BENTON AND
MORGAN COUNTIES UNTIL 230 AM.

AT 1220 AM...DOPPLER RADAR HAS INDICATED TORRENTIAL RAINFALL OVER
PORTIONS OF SOUTH CENTRAL AND CENTRAL MISSOURI SINCE 9 PM. LOCALLY 3
INCHES OF RAIN FELL OVER THE CURRENT RIVER IN NORTHERN SHANNON AND
SOUTHERN DENT COUNTIES. RUNOFF WILL CONTINUE IN TEXAS... SHANNON AND
DENT COUNTIES THROUGH 1 AM WITH LOCALIZED FLOODING STILL POSSIBLE.
THIS WILL ESPECIALLY OCCUR AROUND THE CURRENT RIVER AND ITS
TRIBUTARIES. RAINFALL HAS ALSO BEEN EXTENSIVE OVER EASTERN BENTON
AND
MORGAN COUNTY SINCE 10 PM WITH LOCALLY OVER FIVE INCHES.

RUNOFF IN LACLEDE AND WRIGHT COUNTY WILL CONTINUE...HOWEVER THE
THREAT OF FLASH FLOODING HAS ENDED.

DOPPLER RADAR CONTINUES TO INDICATE ADDITIONAL SHOWERS AND
THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND CENTRAL MISSOURI. THIS
WILL CONTINUE THE THREAT FOR ADDITIONAL FLOODING THROUGH THE NIGHT.

ALSO A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE NIGHT FOR CENTRAL
AND SOUTH CENTRAL MISSOURI.

STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY
RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES.

TAGGART
Special weather statement, Jun 20, 12:21 AM CDT, 1 hour 9 minutes before
MOZ055>056-081>083-092-098-200815-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SAT JUN 20 1998

...IN MISSOURI...

BENTON            DENT              LACLEDE           MORGAN
SHANNON           TEXAS             WRIGHT

INCLUDING THE TOWNS OF...

LEBANON           SALEM             WARSAW            VERSAILLES
HOUSTON           EMINENCE          HARTVILLE

FLASH FLOOD WARNINGS HAVE EXPIRED FOR SOUTHERN LACLEDE AND NORTHERN
WRIGHT COUNTY.

FLASH FLOOD WARNINGS CONTINUE FOR DENT... SHANNON AND TEXAS COUNTIES
UNTIL 110 AM. ALSO FLASH FLOOD WARNINGS CONTINUE FOR BENTON AND
MORGAN COUNTIES UNTIL 230 AM.

AT 1220 AM...DOPPLER RADAR HAS INDICATED TORRENTIAL RAINFALL OVER
PORTIONS OF SOUTH CENTRAL AND CENTRAL MISSOURI SINCE 9 PM. LOCALLY 3
INCHES OF RAIN FELL OVER THE CURRENT RIVER IN NORTHERN SHANNON AND
SOUTHERN DENT COUNTIES. RUNOFF WILL CONTINUE IN TEXAS... SHANNON AND
DENT COUNTIES THROUGH 1 AM WITH LOCALIZED FLOODING STILL POSSIBLE.
THIS WILL ESPECIALLY OCCUR AROUND THE CURRENT RIVER AND ITS
TRIBUTARIES. RAINFALL HAS ALSO BEEN EXTENSIVE OVER EASTERN BENTON
AND
MORGAN COUNTY SINCE 10 PM WITH LOCALLY OVER FIVE INCHES.

RUNOFF IN LACLEDE AND WRIGHT COUNTY WILL CONTINUE...HOWEVER THE
THREAT OF FLASH FLOODING HAS ENDED.

DOPPLER RADAR CONTINUES TO INDICATE ADDITIONAL SHOWERS AND
THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND CENTRAL MISSOURI. THIS
WILL CONTINUE THE THREAT FOR ADDITIONAL FLOODING THROUGH THE NIGHT.

ALSO A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE NIGHT FOR CENTRAL
AND SOUTH CENTRAL MISSOURI.

STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY
RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES.

TAGGART

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:12 PM CDTTornado WarningSGFDallas, Greene, Polk48 min
Jun 19, 7:15 PM CDTSevere Thunderstorm WarningSGFCedar, Polk65 min
Jun 19, 7:45 PM CDTTornado WarningSGFLaclede, Webster50 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningSGFDallas, Polk50 min
Jun 19, 8:48 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede62 min
Jun 19, 9:08 PM CDTFlash Flood WarningSGFLaclede, Wright3 hr
Jun 19, 9:27 PM CDTSevere Thunderstorm WarningSGFTexas63 min
Jun 19, 9:39 PM CDTSevere Thunderstorm WarningSGFDent, Shannon66 min
Jun 19, 9:48 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede62 min
Jun 19, 9:55 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps50 min
Jun 19, 10:07 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan63 min
Jun 19, 10:10 PM CDTFlash Flood WarningSGFDent, Shannon, Texas3 hr
Jun 19, 10:42 PM CDTSevere Thunderstorm WarningSGFShannon63 min
Jun 19, 11:06 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan64 min
Jun 19, 11:18 PM CDTFlash Flood WarningSGFBenton, Morgan3 hr
Jun 19, 11:28 PM CDTTornado WarningSGFMorgan32 min
Jun 19, 11:42 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 19, 11:49 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon41 min
Jun 19, 11:59 PM CDTTornado WarningSGFMorgan46 min
Jun 20, 12:13 AM CDTTornado WarningSGFCamden, Miller32 min
Jun 20, 12:22 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory68 min
Jun 20, 2:32 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jun 20, 2:32 AM CDTFlash Flood WarningSGFHickory, St. Clair6 hr
Jun 20, 2:32 AM CDTFlash Flood WarningSGFMaries6 hr
Jun 20, 3:06 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede49 min
Jun 20, 3:26 AM CDTSevere Thunderstorm WarningSGFBenton64 min
Jun 20, 4:03 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede47 min
Jun 20, 4:34 AM CDTSevere Thunderstorm WarningSGFDent, Phelps56 min
Jun 20, 4:38 AM CDTFlash Flood WarningSGFDent, Shannon, Texas4 hr
Jun 20, 4:38 AM CDTFlash Flood WarningSGFLaclede, Pulaski4 hr
Jun 20, 4:38 AM CDTFlash Flood WarningSGFPhelps4 hr
Jun 20, 5:37 AM CDTSevere Thunderstorm WarningSGFCamden48 min
Jun 20, 6:42 AM CDTSevere Thunderstorm WarningSGFCamden48 min
Jun 20, 7:32 AM CDTSevere Thunderstorm WarningSGFDent, Shannon63 min
Jun 20, 8:20 AM CDTFlash Flood WarningSGFDent, Laclede, Phelps, Pulaski, Shannon, Texas5 hr
Jun 20, 8:20 AM CDTFlash Flood WarningSGFCamden5 hr
Jun 20, 8:37 AM CDTSevere Thunderstorm WarningSGFShannon, Texas48 min
Jun 20, 11:15 AM CDTSevere Thunderstorm WarningSGFMorgan50 min
Jun 20, 12:58 PM CDTFlash Flood WarningSGFMiller3 hr
Jun 20, 1:04 PM CDTSevere Thunderstorm WarningSGFMiller51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 1998Every severe thunderstorm warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.